Some amount of tiredness is normal during the refractory period, but excessive masturbation as in the case of an addiction, can cause severe fatigue and weakness.
All the answers published on this website are written by verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.
Query: Hello doctor, I am a 19-year-old boy and an athlete sprint runner. I have been masturbating for the last five years a week once or twice. After masturbating, my energy level and strength are significantly less. I got tiredness also. My performance is not improving. Please help. Thanks. Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. As you have mentioned that you are masturbating only once or twice a week only, then for low energy levels, improve your diet. But if you frequently masturbate, like once or twice a day, reduce it. 1. In your diet, have two glasses of mil... Read Full »
Query: Hello doctor, I feel tired and unenergetic after masturbation. And due to masturbation, I feel I am losing essential nutrients. Now, what should I do to reverse the ill effects of masturbation? Is there any medicine or supplement? Do you recommend taking Ashwagandha? Read Full »
Answer: Hello, Welcome to icliniq.com.Masturbation is a process to get sexual pleasure manually. It is good for health but, if done wrongly or excessively, it can become harmful to your health. It can lead to laziness, tiredness, headache, and body ache, etc. It can also cause injuries and bending of penis ... Read Full »
Query: Hi doctor, Earlier in my life I had the problem of over-masturbation. This was related to my mental depression as well. However, I have recovered from the habit of over-masturbation. But, still, I masturbate once in four days. This causes fatigue, back pain, and leg pain. Can I use supplements such ... Read Full »
Answer: Hi, Welcome to icliniq.com. Yes, you can certainly go for ayurveda supplements. Masturbating once in four days is not abnormal. You are probably low on essential vitamins and that is causing the body pain. I would not recommend Shilajit. It is to be taken under strict medical supervision only. Go f... Read Full »
Query: Hi doctor,I am suffering from muscle twitches, joint pain, and extreme body weakness for over three to four months. My skin has become dry. My finger knuckles have got black pigmentation. My neurologist tells me that my reflexes are normal. I have a history of masturbation from my teenage and I also... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand from your complaints and history, the condition is at the level of functional or metabolic derangement. All your laboratory reports (attachment removed to protect patient identity) indicate that you are structurally normal. The functional aspect of body need... Read Full »
Query: Hello doctor, I am a 29-year-old male and unmarried. I have been habituated to masturbation three times daily since I was 14-year-old. Now I am suffering from severe back pain and laziness. I am worried about my future marital life and back pain. Kindly suggest medicine, yoga, or anything else thro... Read Full »
Answer: Hello, Welcome to icliniq.com. As per your age, you do not need to worry about your married life. I suggest you reduce the masturbation frequency as it may lead to weakness or back pain which you already have. Apply lukewarm Mahanarayan oil (Aegle marmelos, Winter cherry, Tribulus Terrestris, and ... Read Full »